# SDR 2002UALA01451

- Difficulty date: September 14, 2002
- Submitted: September 24, 2002
- Operation: Air carrier
- Aircraft: N606UA
- Make and model: Boeing 767222
- Aircraft serial: 21867
- Aircraft time: 73,777 hours, 18,653 cycles
- Engine: Pwa JT9D7R4D
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Intermittent
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT PATH LIGHTING FLICKERING OFF AND ON.  REPLACED BATTERY PACK.
